# SDR AALA20120712030

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME AT AIR CONDITION RAIL ATTACH IS CRACKED AT THE INBOARD FASTENER AT STATION 500A.  INSTALLED REPAIR ANGLES PER ECO J1159AD.
